Hey whats up guys. I know it usually takes about 3-4 weeks for Test E to kick in but still this is odd as fook.
Firstly I'd like to state that I decided this time around to give GP a try and that is what I'm taking.
Usually when I take testosterone enanth within the first week I start feeling libido increase and my hair thins and starts falling out. Atleast I know that has happened
with my last couple of cycles.
So here is the cycle:
01-03 GP oxy, Anadrol 50 (25mgs first week, then 50mg spread twice a day)
01-15 350mg GP test E (spread monday and thursdays)
02-12 250mg GP Deca (spread monday and thursdays) Only for joint lubrication
02-12 400mg GP bold, EQ (spread monday and thursdays)
01-15 GP anastrozole, arimidex 0.5 (monday and thursdays)
My goal was to blow up in the begining of the cycle with the anadrol and then lean out towards the end of the cycle for the summer. The deca is there because I get bad joint pain.
Started Anadrol on monday and Within 3-5 days of taking at only 25mg my blood presssure was through the roof, I was getting horrible shakes and electric sensations running through my body. To top that off my stomach started killing me and I had bad Diarrhea. Stopped the Anadrol as I didnt find any of this to be worth it.
The next thing I noticed was that my darn head was pounding my throat is red and sore as hell, my ears clogged and I'am coughing. To top if off the Diarrhea 3 days later (today) is still here. Although
the stomach pain is finally gone or atleast subsiding. I believe however I was getting some seasonal allergy signs prior to starting this, like sneezing and runny nose though. So could just be my allergy's finally going hard. Perhaps I'll go get me some allergy medicine and see if it helps.
The Test E which I took half on monday and again on thursday seems to not be doing much. To tell you the truth I have absolutely no sex drive right now to the point where its quite depressing. I wake up limp as fook and continue that way the whole day. I also notice and this strikes me as a bit odd, is that my hair doesnt seem to be shedding at all. Which makes no darn sense. My hair has actually gotten thicker and usually there is a reasonable
amount of hair that falls out in the shower, now there is none at all. Thicker hair WTF? (Not that I'm complaining but usually this would make no sense if the gear is legit) I know Test E takes a while
to kick in but I'm just basing this on my usual experience with Test E in the first week. The strength gains for me usually come on week 3-4 and shyte gets real after that. But no libido? thicker Hair?
My question is, what in the fook is going on? Is the GP Test E legit? Could the Anti E be the problem? Could it be too much or too little?
Could I have had a bad reaction to the Anadrol? I'm not yellow so I'm sure it hasnt caused any severe liver damage, perhaps an allergic reaction or something? Perhaps The Test E is taking
a while to circulate and at the moment I'm shut down bad from the anadrol? Help me out here lol.
Should I just go ahead and continue the cycle minus the anadrol? 2moro I was going to add the EQ and deca.
Going to the doc for a checkup probably towards the end of next week.
In the meen time I'm probably going to take some tylenol and allergy medicine to see if it helps out with this cold, Or do you think this is a bad idea?
Perhaps I'm just being paranoid. I havent had this reaction before.
The Batch number for the GP Test E I got is: GP843F If anyone has this batch and is taking it let me know if it is working for you. Perhaps I just got a bad batch, maybe underdosed. I'll up the Test E if need be. I know its too early to tell if it is legit its just bells are ringing from the collective reactions I'm getting. Has me paranoid.
I'm down about 8lbs on a count of this, so I really em counting on things turning around >.<
WHEN I TAKE TESTO ENANTHATE ...man i got horny in few days...so i don know how its NEED so long..
Is English your first language? Do you have some input other then sarcasm? My question was mostly directed towards the stomach problems as well as the bad cold I have.
And for your other comment, I dropped the anadrol so I would not be expecting any weight increase for atleast 5-6 weeks, dont care about that at the moment. My question is what do you think the reaction is
and should I continue or perhaps change something in my cycle? If you have any good feed back it would be appreciated. Getting as sick as I'am right now of course I would draw some caution. I'm not saying GP is bad I'am simply stating my current condition. Do you think taking Anti histamines and tylenol for my cold is a good idea? I want to get my ass back in the gym 2moro regardless of wether I'm sick or not, but anything to help would be appreciated. Thank you.
[QUOTE=Grozny;3260075]for testo enan i need at least 2weeks to start kick in[/QUOTE
Thanks man. Is there any test I can do to see if I'm possible allergic to the oil the lab uses? Do you know what oil GP uses? My throat has gotten a bit worse, have canker sores on the back of it with phlegm esc, and coughing with clogged ears. I doubt its the oil but its better safe then sorry. I'm going to do Test E, EQ and deca today so would like to check before I do it. I'm going to my doc in about 3-4 hours he's probably going to take some blood. Would the Test E show up on my blood work this early in? I only did about 300mgs half on monday and half thursday.
for testo enan i need at least 2weeks to start kick in
Actually nevermind the allergy question. I'ma just do the shot. realistically if it was an allergy the site would break out with hives or atleast have some kind of bump. I'm looking at the site now and I dont see any problems there isnt even any pain there. My guess is my immune system dropped from the Anadrol and Test E making way for a cold. I'ma get blood work though and check my levels out. Thanks brah.
Darn doc wouldent take my test or estrogen levels. He only took metabolism, liver and auto deficiency tests. He said he'll take it when everything is out of my system. Anyone know of a lab I can use to take blood while on? Blood pressure came out ok, 131 over 67 my pulse was pretty high though, but Iam sick and ran up a flight of stairs before I took it. He put me on Claritin-D and azithromycin 500mg (anti-biotic) for the cold. My sex drive seems to be coming back slow but steady and I took the Test,EQ,deca so I'll see how I feel by next week. Gonna try and hit the gym light today just to get some blood moving.